# SDR ASAA2025081060026

- Difficulty date: August 10, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 13,885 hours, 3,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW LIGHT COVER AT PAX SEAT 16F IS MISSING. GROUNDED - YES. INSTALLED EXIT SIGN LENS COVER AT SEAT 16F REF AMM 33-51-01. OPS CHK GOOD.
